کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
473759 | 698812 | 2007 | 19 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Global convergence of a reaction–diffusion predator–prey model with stage structure and nonlocal delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, a Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the prey and nonlocal delays due to gestation of the predator is investigated. In the case of a general domain, sufficient conditions are obtained for the global convergence of positive solutions of the proposed problem by using the energy function method. Numerical simulations are carried out to illustrate the main results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 53, Issue 5, March 2007, Pages 770–788
Journal: Computers & Mathematics with Applications - Volume 53, Issue 5, March 2007, Pages 770–788
نویسندگان
Rui Xu, M.A.J. Chaplain, F.A. Davidson,